# SDR SWIA200820833

- Difficulty date: December 16, 2008
- Submitted: January 16, 2009
- Operation: Air carrier
- Aircraft: N446SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7666
- Aircraft time: 17,228 hours, 13,260 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FS 280 INBOARD AND OUTBOARD CLIPS CRACKED.  REPLACED PER SRM.
